# SDR QXEA200400677

- Difficulty date: September 7, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 7,008 hours, 5,284 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Sheared
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RIGHT HAND FLAP SHROUD (TRAILING WING BOX) BETWEEN NR 3 AND NR 4 FLAP CANOE HAS FOUR PLACES SHOWING SHEARED RIVET HEADS IN FLAP COVE.  REPLACED FASTENERS PER SRM 51-42-06-001-001.
